# SDR ASAA0956191

- Difficulty date: July 10, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 9,071 hours, 2,631 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFOMING T/C 08031001 FOUND APU START CONV CB EXTENDED P91 PANEL E AND E COMP.  ACFT GROUNDED.  PERFORMED APU BITE 49-60 TASK 801. NO MESSAGES FOUND. ACCOMPLISHED FIM TASK 49-40-00-810-810. NO DEFECTS FOUND. GRND RAN APU 2 TIMES NO FAULTS FOUND REF 49-11-00-060-801. RESET CBIAW MM 20 60 01. INSPECTED CB WIRING AT P91 ALL CKS NORMAL. NO HISTORY ON THIS MR.
